# SDR SIMA201810087001

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 32,714 hours, 28,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLASHLIGHT NOT WORKING. -C/A-FOUND FLASHLIGHT TO BE BAD. REPLACED FLASHLIGHT IAW AMM 33-50-16. NO FURTHER DEFECTS NOTED. FLASHLIGHT OPERATES NORMALLY NOW.
